Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is there any relation between testosterone and tinnitus?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
is there any correlation between taking testosterone and tinnitus?
Posted Mon, 4 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sree Gouri SR 13 hours later
Brief Answer:
Not a common side effect

Detailed Answer:
Thanks for the query.
Tinnitus is not a common side effect of testosterone supplementation.
The possibility is there but rare.
According to the literature available, among the people who are taking the testosterone, in only 0.4 to 1% people tinnitus noted as side effect.
As you are having some amount of hearing loss also, better to rule out other factors like ear infection, auditory nerve problems, blockage of the ear etc.
So once consult ENT doctor and get examined to find out the possible cause and take treatment accordingly.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor